# SDR COMA0010055

- Difficulty date: April 19, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 7319
- Aircraft time: 2,168 hours, 2,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6464
- Condition: Damaged
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING AT ROW 1 IS INOPERABLE.  REPLACED THE CABLE ASSY.
